MAUDE Adverse Event Report: Valmed Srl EVA TPN 500 ML BAG; CONTAINER, I.V.

Valmed Srl EVA TPN 500 ML BAG; CONTAINER, I.V.
Catalog Number FBX1031BP
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2026
Type of Reportable Event Malfunction

Brand Name
EVA TPN 500 ML BAG
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
Valmed Srl
via dell'industria 3
tovo di sant'agata, sondrio 23030
IT  23030
Manufacturer (Section G)
Valmed Srl
via dell'industria 3
tovo di sant'agata, sondrio 23030
IT   23030
Manufacturer Contact
greta galli
via dell'industria 3
tovo di sant'agata, sondrio 23030
IT   23030
MDR Report Key50112598
Report Number3009128476-2026-00092
Device Sequence Number10320589
Product Code KPE
UDI-Device Identifier08056209143293
UDI-Public(01)08056209143293(17)300428(10)V2515007
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFBX1031BP
Device Lot NumberV2515007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown